# SDR AWXA200501338

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 13,494 hours, 5,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P401002100
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING CHECK DISCOVERED THE EMERGENCY EXIT FLASHLIGHT AT THE L1 DOOR, RT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE L1 DOOR RT SIDE EMERGENCY FLASHLIGHT, OPERATIONAL CHECKS WERE GOOD.
